# SDR DALA2025092206914

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 14,847 hours, 1,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ASSIST BOTTLE REQUIRES SERVICING.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-22-00. OK FOR SERVICE. (6181008)
